# SDR A6WA201240674

- Difficulty date: June 15, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 21,524 hours, 20,808 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR STRUCTURE CRACKED ON AFT SIDE PANEL @ 3RD STEP.  REPAIRED PAX DOOR AFT SIDE PANEL @ 3RD STEP IAW REO 601R-52-11-702, REV C.
